Dermatology Community
jaw pain possible drug reaction
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

jaw pain possible drug reaction

a few days ago i began having jaw pain when I open my mouth.  It is not severe pain, but mild to moderate.  The only thing I have been doing differently is that recently i have been using finacea and hydroquinone.  
Tho weeks ago I started using the medications on the same area not at the exact same time, but within an hour.  I Have had the pain for four days now and it has not seemed to have gotten any better.
Related Discussions
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From the symptoms it does not look like a jaw pain due to an allergic reaction to this topical treatment. It looks like temporomandibular joint pain to me. TMJ pain disorders usually occur because of unbalanced activity, spasm, or overuse of the jaw muscles. Diagnosed by x-rays or CT of the joint. Treatment involves warm compresses and anti inflammatory drugs like ibuprofen or diclofenac. If the symptoms persist then please get an examination done from an ENT specialist/dentist.

It can also be due to dental conditions, abscess, burning mouth syndrome, jaw conditions or mouth pathologies.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Blank
Avatar_n_tn
Hi,

I have recently started taking Finacea and I am also having a sore jaw. It is also mild to moderate but seems strange since I haven't done anything different except try this new gel.

When I first tried it a few weeks ago I got some canker sores and stopped using it because I read on the instructions that if that should occur, the person should stop use immediately and call the doctor immediately. Like  most Americans, I am uninsured so am loath to spend the money to go to the doctor. Are canker sores really that dangerous to warrant immediate doctor assistance? Anyway, I waited for them to disappear (there were two) and started it again (it cost me over $200!). Now I have a sore jaw. Could it be related somehow?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India